BibTeX record journals/cma/YangS19

download as .bib file

@article{DBLP:journals/cma/YangS19,
  author    = {Yang Yang and
               Zhiyong Si},
  title     = {Unconditional stability and error estimates of the modified characteristics
               FEMs for the time-dependent incompressible {MHD} equations},
  journal   = {Computers {\&} Mathematics with Applications},
  volume    = {77},
  number    = {1},
  pages     = {263--283},
  year      = {2019},
  url       = {https://doi.org/10.1016/j.camwa.2018.09.031},
  doi       = {10.1016/j.camwa.2018.09.031},
  timestamp = {Fri, 18 Jan 2019 23:22:48 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/cma/YangS19},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics